# SDR CALA0100750

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN TAIL COMPARTMENT CANTED FRAME AT STA 1474, LEFT LOWER SIDE, BY VENT BOX DRAIN HOSE. REPAIRED IAW ECRA 5310-04173.
